# SDR MALA020576

- Difficulty date: September 24, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pin
- Condition: Backed Out
- Location: Connector
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3271, RT MLG WOULD NOT INDICATE DOWN AND LOCKED (GREEN) WHEN CREW SELECTED GEAR DOWN ON APPROACH IN LSE.  AIR RETURN TO MSP.  MAINTENANCE FOUND PUSHED BACK PIN IN CONNECTOR 6GA, RESECURED AND CLEANED FUNCTIONAL TEST GOOD AMM 32-30-00.
